# SDR CALA9600820

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L 2 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN EXTERNAL SKIN AT FORWARD LOWER CORNER OF L-2 DOOR CUTOUT.  THE CRACKED AREA WAS CUT OUT, REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-30-2 AND 51-10-2.
